Die Stabilitätsfrage bei Differenzengleichungen

Ta Li Peiping

TBD mathscidoc:1701.33826

Acta Mathematica, 63, (1), 99-141, 1934.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:05 uploaded by actaadmin ] [ 80 downloads ] [ 0 comments ]
@inproceedings{ta1934die,
  title={Die Stabilitätsfrage bei Differenzengleichungen},
  author={Ta Li},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203105270965535},
  booktitle={Acta Mathematica},
  volume={63},
  number={1},
  pages={99-141},
  year={1934},
}
Ta Li. Die Stabilitätsfrage bei Differenzengleichungen. 1934. Vol. 63. In Acta Mathematica. pp.99-141. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203105270965535.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved